# SDR DHL9872453C

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT O/B MIDFLAP DELAMINATED AT O/B T/E CORNER.  INSTALLED BONDING REPAIR PER SRM 51-40-6, 3 X 20.5.  N/R 2385.
